# SDR SWIA202163100

- Difficulty date: November 22, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N113SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000407
- Aircraft time: 20,444 hours, 11,148 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBOARD SEAT TRACK GOUGED BETWEEN FR.20-21 AS MARKED.     (C-CHECK RO 12/19/2021)    REMOVED AND REPLACED R/H O/B SEAT TRACK AT FR 17 -21 REF EMB SRM 51-40-08. PART REPLACED WITH OEM PART NO CHANGE TO WEIGHT OF AIRCRAFT NOTED
